# SDR CA010628012

- Difficulty date: May 11, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 22,528 hours
- Engine: Pwa R1340*
- Propeller: Hamstd 23D40
- System (JASC): 6120 · Propeller Controlling System
- Part: Tube
- Part number: 12350
- Condition: Broken
- Location: Propeller Oil
- Part time: 274 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) COULD NOT CYCLE PROPELLER. FOUND OIL TRANSFER TUBE IN NOSE CASE BROKEN AT ATTACH POINT IN CENTRE OF TUBE. ONE TUBE REPLACED AT 274 HOURS SINCE OVERHAUL AND ANOTHER TUBE WAS REPLACED WITH 243 HOURS SINCE REPLACEMENT. THESE ARE 2 SEPARATE OCCURANCES.
